# SDR HALA2020073100163

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 39,532 hours, 6,106 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 43792190001
- Part serial: 41156
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Part time: 29,587 hours, 4,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENG LEAKING FUEL FROM AOHE DRAIN LINE. // REPLACED #1 ENG AIR/OIL HEAT EX-CHANGER PER AMM 79-21-57-400-803-A UP TO STEP 4.A.(12),LEAK CHECK PENDING.   
LEAK CHECK COMPLETED IN REF W/ A330 AMM 79-21-57-400-803-A. NO LEAKS NOTED. T/R COWLS CLOSED OK FOR SERVICE.
